# SDR AALA202204112730

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 74,907 hours, 29,615 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: V5421
- Condition: Tripped
- Location: Zone 500 - Lh Wi
- Part time: 57,942 hours, 34,006 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS FAILED TO EXTEND WHEN CONFIGURING FOR LANDING.  ECAM PROCEDURE FAILED TO FIX PROBLEM. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE LEFT HAND #1 FLAP ACTUATOR TRIPPED AND REPLACED IT PER AMM 27-54-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
